Alert archive / Texas / Red Flag Warnings in 2017

Red Flag Warning 10, NWS Amarillo, TX

March 4, 2017Dallam County, Hartley County, Texas; Cimarron County, Texas County, Oklahoma

NWS Amarillo, TX issued this red flag warning at Mar 4, 2017, 3:32 AM CST for Dallam County, Hartley County, Texas; Cimarron County, Texas County, Oklahoma. It took effect at Mar 4, 2017, 12:00 PM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 4, 2017, 3:32 AM CST (09:32 UTC)
In effect from
Mar 4, 2017, 12:00 PM CST
Expired
Mar 4, 2017, 6:00 PM CST
In force
6 hr
Issued by
NWS Amarillo, TX

Counties Cimarron County, OK, Texas County, OK, Dallam County, TX, Hartley County, TX

The radar

The Amarillo radar (KAMA), 141 km from the middle of the area, began a volume at 09:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 9.5 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2017-03-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2017-03-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3152 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

434 
WWUS84 KAMA 040932
RFWAMA

URGENT - FIRE WEATHER MESSAGE
National Weather Service Amarillo TX
332 AM CST Sat Mar 4 2017

OKZ001-002-TXZ001-006-042200-
/O.NEW.KAMA.FW.W.0010.170304T1800Z-170305T0000Z/
/O.NEW.KAMA.FW.A.0007.170305T1800Z-170306T0100Z/
/O.NEW.KAMA.FW.A.0008.170306T1700Z-170307T0200Z/
Cimarron-Texas-Dallam-Hartley-
332 AM CST Sat Mar 4 2017

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR the
northwestern Texas and central and western Oklahoma Panhandles...
 
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH 
SUNDAY EVENING AS WELL AS LATE MONDAY MORNING THROUGH MONDAY 
EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR the 
northwestern Texas and central and western Oklahoma Panhandles...

The National Weather Service in Amarillo has issued a Red Flag
Warning for strong winds and low relative humidity...which is in
effect from noon today to 6 PM CST this evening. 

A Fire Weather Watch has also been issued for strong winds and 
low relative humidity Sunday afternoon through Sunday
evening as well as late Monday morning through Monday evening.

* Affected Area...In Oklahoma...Cimarron and Texas. In Texas... 
  Dallam and Hartley.

* 20 Foot Winds...Southwest winds of 20 MPH with higher gusts are
  expected this afternoon. Southwest winds of 20 to 25 MPH with
  gusts up to 35 MPH are possible Sunday afternoon. West winds of
  25 to 30 MPH with gusts up to 45 MPH are possible Monday
  afternoon.

* Relative Humidity...Minimum Relative Humidity this afternoon are
  expected to be between 13 and 15 percent. Minimum Relative
  Humidity values Sunday afternoon are expected to be between 10
  and 15 percent. Minimum Relative Humidity values Monday
  afternoon are expected to be near 9 percent.

* Timing...Critical fire weather conditions are expected from Noon
  until 6 PM CST Today. Critical fire weather conditions are
  expected from noon until 7 PM CST Sunday. Critical fire weather
  conditions are expected from 11 AM CST to 8 PM CST Monday.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures will
create favorable weather for rapid fire growth and spread. Avoid
activities that promote open flames and sparks.

A Fire Weather Watch means that the potential for critical fire
weather conditions exists. Listen for later forecasts and
possible red flag warnings.

&&

$$

TXZ002-003-007-011-016-042200-
/O.NEW.KAMA.FW.A.0007.170305T1800Z-170306T0100Z/
/O.NEW.KAMA.FW.A.0008.170306T1700Z-170307T0200Z/
Sherman-Hansford-Moore-Oldham-Deaf Smith-
332 AM CST Sat Mar 4 2017

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR the
north-central and southwestern Texas Panhandle... 
...FIRE WEATHER WATCH IN EFFECT FROM LATE MONDAY MORNING THROUGH 
MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR the 
north-central and southwestern Texas Panhandle...

The National Weather Service in Amarillo has issued a Fire
Weather Watch for strong winds and low relative humidity...which
is in effect from Sunday afternoon through Sunday evening as well
as late Monday morning through Monday evening.

* Affected Area...In Texas...Sherman...Hansford...Moore...Oldham 
  and Deaf Smith.

* 20 Foot Winds...Southwest winds of 20 to 25 MPH with gusts up to
  35 MPH are possible Sunday afternoon. West winds of 25 to 30 MPH
  with gusts up to 40 MPH are possible Monday afternoon.

* Relative Humidity...Minimum Relative Humidity values Sunday
  afternoon are expected to be between 12 and 15 percent. Minimum
  Relative Humidity Monday afternoon are expected to be near 9
  percent.

* Timing...Critical fire weather conditions are possible from noon
  until 7 PM CST Sunday. Critical fire weather conditions are
  possible from 11 AM CST to 8 PM CST Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that the potential for critical fire
weather conditions exists. Listen for later forecasts and
possible red flag warnings.

&&

$$

OKZ003-TXZ004-005-008>010-012>015-017>020-042200-
/O.NEW.KAMA.FW.A.0008.170306T1700Z-170307T0200Z/
Beaver-Ochiltree-Lipscomb-Hutchinson-Roberts-Hemphill-Potter-
Carson-Gray-Wheeler-Randall-Armstrong-Donley-Collingsworth-
332 AM CST Sat Mar 4 2017

...FIRE WEATHER WATCH IN EFFECT FROM LATE MONDAY MORNING THROUGH 
MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR the 
eastern Oklahoma Panhandle as well as the eastern and southern 
Texas Panhandle...

The National Weather Service in Amarillo has issued a Fire
Weather Watch for strong winds and low relative humidity...which
is in effect from Monday morning through Monday evening.

* Affected Area...In Oklahoma...Beaver. In Texas...Ochiltree...
  Lipscomb...Hutchinson...Roberts...Hemphill...Potter...Carson...
  Gray...Wheeler...Randall...Armstrong...Donley and Collingsworth.

* 20 Foot Winds...West-southwest 20 to 25 MPH with gusts up to 35
  MPH are possible Monday afternoon.

* Relative Humidity...Minimum Relative Humidity values of 9 to 14
  percent. 

* Timing...Critical fire weather conditions are possible from 11
  AM CST to 8 PM CST Monday.11 AM CST to 8 PM CST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that the potential for critical fire
weather conditions exists. Listen for later forecasts and
possible red flag warnings.

&&

$$

For more information from the National Weather Service visit...
www.weather.gov/ama
2 follow-up statements
431 
WWUS84 KAMA 042150
RFWAMA

URGENT - FIRE WEATHER MESSAGE
National Weather Service Amarillo TX
350 PM CST Sat Mar 4 2017

OKZ001-002-TXZ001-006-051200-
/O.EXT.KAMA.FW.A.0007.170305T1800Z-170306T0200Z/
/O.CON.KAMA.FW.W.0010.000000T0000Z-170305T0000Z/
/O.CON.KAMA.FW.A.0008.170306T1700Z-170307T0200Z/
Cimarron-Texas-Dallam-Hartley-
350 PM CST Sat Mar 4 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE NORTHWESTERN
TEXAS PANHANDLE AS WELL AS FOR THE CENTRAL AND WESTERN OKLAHOMA 
PANHANDLE...

...FIRE WEATHER WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE
WESTERN AND NORTH CENTRAL TEXAS PANHANDLE AS WILL AS THE WESTERN
TWO THIRDS OF THE OKLAHOMA PANHANDLE...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY
FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES...

* Affected Area...In Oklahoma...Cimarron and Texas. In Texas... 
  Dallam and Hartley.

* 20 Foot Winds...Southwest winds of 20 MPH with higher gusts are
  expected this afternoon. Southwest winds of 20 to 25 MPH with
  gusts up to 40 MPH are possible Sunday afternoon. West winds of
  25 to 35 MPH with gusts up to 50 MPH are possible Monday 
  afternoon.

* Relative Humidity...Minimum Relative Humidity this afternoon 
  are expected to be between 13 and 15 percent. Minimum Relative 
  Humidity values Sunday afternoon are expected to be between 10 
  and 15 percent. Minimum Relative Humidity values Monday 
  afternoon are expected to be near 9 percent.

* Timing...Critical fire weather conditions are expected from Noon
  until 6 PM CST Today. Critical fire weather conditions are
  expected from noon until 7 PM CST Sunday. Critical or extremely
  critical fire weather conditions are expected from 11 AM CST to
  8 PM CST Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures will
create favorable weather for rapid fire growth and spread. Avoid
activities that promote open flames and sparks.

A Fire Weather Watch means that the potential for critical fire
weather conditions exists. Listen for later forecasts and
possible red flag warnings.

&&

$$

TXZ002-003-007-011-016-051200-
/O.EXT.KAMA.FW.A.0007.170305T1800Z-170306T0200Z/
/O.CON.KAMA.FW.A.0008.170306T1700Z-170307T0200Z/
Sherman-Hansford-Moore-Oldham-Deaf Smith-
350 PM CST Sat Mar 4 2017

...FIRE WEATHER WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE
WESTERN AND NORTH CENTRAL TEXAS PANHANDLE...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY
FOR FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES...

* Affected Area...In Texas...Sherman...Hansford...Moore...Oldham 
  and Deaf Smith.

* 20 Foot Winds...Southwest winds of 20 to 25 MPH with gusts up to
  35 MPH are possible Sunday afternoon. West winds of 25 to 30 MPH
  with gusts up to 55 MPH are possible Monday afternoon.

* Relative Humidity...Minimum Relative Humidity values Sunday 
  afternoon are expected to be between 12 and 15 percent. 
  Minimum Relative Humidity Monday afternoon are expected to be 
  near 9 percent.

* Timing...Critical fire weather conditions are possible from noon
  until 7 PM CST Sunday. Critical or extremely critical fire weather
  conditions are possible from 11 AM CST to 8 PM CST Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that the potential for critical fire
weather conditions exists. Listen for later forecasts and
possible red flag warnings.

&&

$$

OKZ003-TXZ004-005-008>010-012>015-017>020-051200-
/O.CON.KAMA.FW.A.0008.170306T1700Z-170307T0200Z/
Beaver-Ochiltree-Lipscomb-Hutchinson-Roberts-Hemphill-Potter-
Carson-Gray-Wheeler-Randall-Armstrong-Donley-Collingsworth-
350 PM CST Sat Mar 4 2017

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY
FOR FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES...

* Affected Area...In Oklahoma...Beaver. In Texas...Ochiltree... 
  Lipscomb...Hutchinson...Roberts...Hemphill...Potter...Carson...
   Gray...Wheeler...Randall...Armstrong...Donley and 
  Collingsworth.

* 20 Foot Winds...West-southwest 20 to 25 MPH with gusts up to 40
  MPH are possible Monday afternoon.

* Relative Humidity...Minimum Relative Humidity values of 9 to 13 
  percent.

* Timing...Critical fire weather conditions are possible from 11 
  AM CST to 8 PM CST Monday.11 AM CST to 8 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that the potential for critical fire
weather conditions exists. Listen for later forecasts and
possible red flag warnings.

&&

$$

Cockrell

For more information from the National Weather Service 
visit... www.weather.gov/ama
541 
WWUS84 KAMA 050014
RFWAMA

URGENT - FIRE WEATHER MESSAGE
National Weather Service Amarillo TX
614 PM CST Sat Mar 4 2017

OKZ001-002-TXZ001-006-051200-
/O.EXP.KAMA.FW.W.0010.000000T0000Z-170305T0000Z/
/O.CON.KAMA.FW.A.0007.170305T1800Z-170306T0200Z/
/O.CON.KAMA.FW.A.0008.170306T1700Z-170307T0200Z/
Cimarron-Texas-Dallam-Hartley-
614 PM CST Sat Mar 4 2017

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY
FOR THE WESTERN AND NORTH CENTRAL TEXAS PANHANDLE AS WILL AS THE
WESTERN TWO THIRDS OF THE OKLAHOMA PANHANDLE...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY
FOR THE WESTERN AND NORTH CENTRAL TEXAS PANHANDLE AS WILL AS THE
WESTERN TWO THIRDS OF THE OKLAHOMA PANHANDLE...
...RED FLAG WARNING HAS EXPIRED FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY FOR THE NORTHWESTERN TEXAS PANHANDLE AS WELL AS FOR THE
CENTRAL AND WESTERN OKLAHOMA PANHANDLE...

* Affected Area...In Oklahoma...Cimarron and Texas. In Texas... 
  Dallam and Hartley.

* 20 Foot Winds...Southwest winds of 20 MPH with higher gusts 
  are expected this afternoon. Southwest winds of 20 to 25 MPH 
  with gusts up to 40 MPH are possible Sunday afternoon. West 
  winds of 25 to 35 MPH with gusts up to 50 MPH are possible 
  Monday afternoon.

* Relative Humidity...Minimum Relative Humidity this afternoon 
  are expected to be between 13 and 15 percent. Minimum Relative 
  Humidity values Sunday afternoon are expected to be between 10 
  and 15 percent. Minimum Relative Humidity values Monday 
  afternoon are expected to be near 9 percent.

* Timing...Critical fire weather conditions are expected from 
  Noon until 6 PM CST Today. Critical fire weather conditions 
  are expected from noon until 7 PM CST Sunday. Critical or 
  extremely critical fire weather conditions are expected from 
  11 AM CST to 8 PM CST Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that the potential for critical fire
weather conditions exists. Listen for later forecasts and
possible red flag warnings.

&&

$$

TXZ002-003-007-011-016-051200-
/O.CON.KAMA.FW.A.0007.170305T1800Z-170306T0200Z/
/O.CON.KAMA.FW.A.0008.170306T1700Z-170307T0200Z/
Sherman-Hansford-Moore-Oldham-Deaf Smith-
614 PM CST Sat Mar 4 2017

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY
FOR THE WESTERN AND NORTH CENTRAL TEXAS PANHANDLE...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY
FOR THE WESTERN AND NORTH CENTRAL TEXAS PANHANDLE...

* Affected Area...In Texas...Sherman...Hansford...Moore...Oldham 
  and Deaf Smith.

* 20 Foot Winds...Southwest winds of 20 to 25 MPH with gusts up 
  to 35 MPH are possible Sunday afternoon. West winds of 25 to 
  30 MPH with gusts up to 55 MPH are possible Monday afternoon.

* Relative Humidity...Minimum Relative Humidity values Sunday 
  afternoon are expected to be between 12 and 15 percent. 
  Minimum Relative Humidity Monday afternoon are expected to be 
  near 9 percent.

* Timing...Critical fire weather conditions are possible from 
  noon until 7 PM CST Sunday. Critical or extremely critical 
  fire weather conditions are possible from 11 AM CST to 8 PM 
  CST Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that the potential for critical fire
weather conditions exists. Listen for later forecasts and
possible red flag warnings.

&&

$$

OKZ003-TXZ004-005-008>010-012>015-017>020-051200-
/O.CON.KAMA.FW.A.0008.170306T1700Z-170307T0200Z/
Beaver-Ochiltree-Lipscomb-Hutchinson-Roberts-Hemphill-Potter-
Carson-Gray-Wheeler-Randall-Armstrong-Donley-Collingsworth-
614 PM CST Sat Mar 4 2017

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY
FOR FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES...

* Affected Area...In Oklahoma...Beaver. In Texas...Ochiltree... 
  Lipscomb...Hutchinson...Roberts...Hemphill...Potter...Carson...
   Gray...Wheeler...Randall...Armstrong...Donley and 
  Collingsworth.

* 20 Foot Winds...West-southwest 20 to 25 MPH with gusts up to 
  40 MPH are possible Monday afternoon.

* Relative Humidity...Minimum Relative Humidity values of 9 to 
  13 percent.

* Timing...Critical fire weather conditions are possible from 11 
  AM CST to 8 PM CST Monday.11 AM CST to 8 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that the potential for critical fire
weather conditions exists. Listen for later forecasts and
possible red flag warnings.

&&

$$

Schneider

For more information from the National Weather Service visit...
www.weather.gov/ama

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Mar 3, 10:34 PM CST, 4 hours 58 minutes earlier.

Area forecast discussion, Mar 3, 10:34 PM CST, 4 hours 58 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
1034 PM CST Fri Mar 3 2017

.AVIATION...
VFR conditions are expected throughout the 06Z TAF period. Winds
will be gusting to 25-30 kts from the southwest after 15Z
Saturday through 00Z Sunday. Winds will then subside to around
15 kts starting 00Z Sunday to the end of the TAF period with
mostly clear skies.

Meccariello

&&

.PREV DISCUSSION... /Issued 521 PM CST Fri Mar 3 2017/

AVIATION...
VFR conditions are expected throughout the 00Z TAF period. Winds
will be gusting to near 30 kts from the southwest after 15Z
Saturday through to the end of the TAF period as winds will pick
up again under mostly clear skies.

Meccariello

PREV DISCUSSION... /Issued 433 PM CST Fri Mar 3 2017/

DISCUSSION...
Broad west to southwest flow aloft will continue across the srn
high plains through Monday with a corresponding surface trof of
low pressure expected to persist over ern NM and ern CO durg this
time period. This translates to a continuation of above normal
temperatures, dry weather, and breezy to windy conditions across
the area for Saturday, Sunday, and Monday.

A vigorous upper level shortwave trof is then progged to zip
across the central plains on Monday. The associated sfc cold
front is then forecast to move southward across the OK and TX
Panhandles Monday night, leading to cooler temperatures on
Tuesday, only to rebound once again for the middle to latter part
of next week. No precipitation is expected through next Friday.

Andrade

FIRE WEATHER...
Critical Fire Weather conditions will continue across all of the
Oklahoma and Texas Panhandles until around sunset this evening due
to southwest winds of 20 to 25 mph with higher gusts along with
minimum relative humidity values of 12 to 15 percent. A Red Flag
Warning remains in effect for all of the Oklahoma and Texas
Panhandles until 7 PM this evening.

Elevated to critical fire weather conditions will be possible
across much of the Oklahoma and Texas Panhandles, mainly during
the afternoons on Saturday, Sunday and Monday due to strong winds
and low relative humidity values.

Andrade

&&

.AMA Watches/Warnings/Advisories...
TX...None.
OK...None.

&&

29
Hazardous weather outlook, Mar 4, 3:25 AM CST, 7 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
325 AM CST Sat Mar 4 2017

OKZ001>003-TXZ001>020-042200-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
325 AM CST Sat Mar 4 2017

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...Today and Tonight.

Elevated to critical fire weather conditions are expected across
the northwestern half of the combined Panhandles this afternoon.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Elevated to critical fire weather conditions will be possible
across much of the Oklahoma and Texas Panhandles, mainly during
the afternoons on both Sunday and Monday due to strong winds and
low relative humidity values.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

Area fire managers and emergency officials should be alert for
elevated or critical fire weather conditions for this afternoon,
Sunday, and Monday.

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 3:32 AM CSTFire Weather WatchAMADallam, Deaf Smith, Hansford, Hartley, Moore, Oldham and 1 more24 hr
Mar 4, 3:32 AM CSTFire Weather WatchAMAArmstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more24 hr

Nearby

Red Flag Warnings in Texas, 2017Red Flag Warnings in Oklahoma, 2017Every red flag warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.